Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Ready to Fight Addiction
CALL NOW! 1-833-799-3880

Ecstasy withdrawl

My boyfriend has taken ecstasy twice in the past 2 weeks. He has since then moved in with me to get him away from it all and I don't know how to help him without taking him to the hospital. He is experiencing paranioa and thinking there are people and cops coming to get him. I'm worried about him and I know absolutely nothing about ecstasy. I keep him hydrated and I get him to eat when he is actually able to.

Comments

  • I don't know much about Ecstasy but I read recently about a case of a "bad" batch which caused extreme paranoia after only one use. In the same article it stated that the person had extreme mood swings of rage to depression. My suggestion would be to keep an eye on him and his mannerisms and if it gets worse contact a professional or his doctor. Has he had this problem for a while or only these 2 times?

  • Ecstasy really messes with your emotions and your ability to think clearly. I would mos def suggest to him to lay off the X and to just keep calm. If you feel like he is stuck in psychosis then you need to take him to the hospital. Most likely though it will pass. Does he feel like this all the time? Like is he straight trippin' out? Or is he seemingly normal, but having emotional issues? He may have also been taking more than he was telling you or even taking other drugs he is coming off of. I've always said X and Molly are fun, but when the fun is done they drop you off a cliff.

  • It's good you are getting him to eat. Keep doing so. If his psychosis worsens I suggest taking him to a doctor and hospital asap. Ecstasy should be leaving his system and his body will stabilize but it is possible to get psychosis even after 1 time. Continue monitoring him especially if he starts displaying aggressive behaviors, in which case you need to get him to a hospital NOW.

  • Is your boyfriend taking any other drugs by chance? Using ecstasy can cause your mood to be extremely low after you're coming down to the point where you can go into a state of manic depression. If paranoia is a side effect, there could be something else going on or other drugs being used.

    A family member of mine developed paranoid schizophrenia after he used acid throughout his younger years. He has similar symptoms where he thinks airplanes are following him, he can walk on water, he's Jesus, etc. Those are all signs of something even more severe than a withdrawal which a doctor or specialist could help diagnose. I hope your boyfriend gets better soon.

  • I used to take ecstasy on the regular for about 6 months. I never found myself to become paranoid after coming down or when I stopped using. I know everyone reacts differently. I took acid once and ended up in the hospital and i sometimes still get flashbacks from that. I used to have terrible dreams about that night. Are you sure he hasn't taken it more then those two times? Or if he has been taking anything else?

    I'd maybe think about getting him some medical help, especially if he isn't really eating that much. Good luck and I hope he feels better.

  • edited February 2

    How's your boyfriend doing? @michaela.peace

  • I wanted to follow up too. How is everything going @michaela.peace?

  • dont enable boyfriend and get him professional help asap if hes experiencing a psychotic episode. seriously tho

    NClarke2017
  • I didn't see this post until now. I hope everything is all right in your household friend.. please let us know what happens..

  • I agree with many of these responses. Other drugs may be involved (meth) or A LOT more ecstasy than just 2 times. I ate ecstasy like it was breath mints for like 6 months. Im talking 12-25 pills a night, every weekend. I never had side effects like that, yes pressed pills can be cut with other substances. quite often actually, meth is a very common. so I personally experienced meth withdrawal when I stopped taking it. Which could also be due to the fact that the MDMA molecule is made up from part of the amphetamine molecule. But all that aside, based off my experience your bf is either eating hella meth based pills. Or he is doing meth and getting himself into psychosis. In which case he needs to receive medical attention. keep us posted!

    m.reynolds
  • edited April 3

    @michaela.peace is your boyfriend doing? It's been a while since we've heard from you.

    NClarke2017
  • damn 25 pills a night.. thats a ton..

    Chris
  • edited June 1

    @m.reynolds Oh yeah, I was real sick. Once I got to the point of eating more than 5 a night I had to keep doubling my dose just to get high. I ended up going to treatment over it

    NClarke2017salem.thackery
  • how did it affect your hunger? i imagine it killed it but wouldnt you have to eat sometimes? or did your tolerance get higher to the point that you could actually eat on ecstasy? curious

Sign In or Register to comment.
Submit Your Story